MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT
Model Number KIMP414R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability revision njr number: (b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.Component not revised: advance onlay all poly patella 38mm tripeg product id: kpontp38 lot no.: 15556871569625 mhra reference no: (b)(4).

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11496223
Report Number3010536692-2021-00156
Device Sequence Number11748619
Product Code JWH
UDI-Device IdentifierM684KIMP414R1
UDI-PublicM684KIMP414R1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP414R
Device Catalogue NumberKIMP414R
Device Lot Number1608991
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;